# SDR SIMA201132909

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,070 hours, 22,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP FROM ROW 9 BACK TO ROW 13 INOP.  REMOVED AND REPLACED NR 4 BATTERY PACK AND CHARGER IAW WC 33-700-19 DID NOT FIX PROBLEM.  FOUND NUMBER 6 EMERGENCY LIGHT DC/AC INVERTER CONNECTOR P8532 LOOSE.  RECONNECTED CONNECTOR IAW EMB MM 33-50-11 SECTION I (5) OPS CHECK GOOD IAW EMB MM 33-50-00.
